Alert archive / Ohio / Marine Weather Statements in 2007
Marine Weather Statement 10, NWS Cleveland, OH
NWS Cleveland, OH issued this marine weather statement at Jul 5, 2007, 5:09 PM EDT. It was in force for 66 min.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 5:09 PM EDT (21:09 UTC)
- Expired
- Jul 5, 2007, 6:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this marine weather statement went out at Jul 5, 3:42 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 5, 3:42 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT THU JUL 5 2007 .SYNOPSIS... A COLD FRONT OVER NORTHERN OHIO WILL MOVE SOUTH AND EAST OF THE AREA TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WATER VAPOR IMAGERY SHOWS A POTENT VORTICITY MAXIMUM MOVING INTO LAKE MICHIGAN MOVING TOWARD THE FORECAST AREA. WOULD EXPECT SCATTERED THUNDERSTORM ACTIVITY TO CONTINUE MAINLY AWAY FROM THE LAKE SHADOW REGION INLAND FROM LAKE ERIE. SPC MESOANALYSIS SUGGESTS BEST INSTABILITY IN AND AXIS FROM THE MFD AREA TO NW PA WITH A LULL IN INSTABILITY IN NW OH. THIS LULL IN INSTABILITY LIKELY DUE TO THE LOWER DWPTS IN SRN LOWER MI ADVECTING INTO NW OHIO. IN FACT...THUNDERSTORM INTENSITY IN SE LOWER MI HAS ACTUALLY DIMINISHED IN INTENSITY OVER THE PAST HALF HOUR PROBABLY DUE TO THESE LOWER DWPTS. THE THUNDERSTORM ACTIVITY MAY ATTEMPT TO BECOME STRONGER IN THE NEXT HOUR OR TWO AS THE WI VORT MAX CATCHES UP WITH THE ACTIVITY...BUT THIS IS UNCERTAIN. AM ANTICIPATING THAT MOST OF THE ACTIVITY IS DIURNALLY DRIVEN AND SHOULD DIMINISH AFTER SUNSET. WILL THEREFORE GO WITH CHANCE/SC TATTERED POPS ACROSS THE ENTIRE AREA...WITH THE HIGHEST POPS INLAND AND LOWEST POPS NEAR LAKE ERIE. WITH DEEP SHEAR OF 30-40 KT...WILL NEED TO MONITOR FOR SUPERCELL DEVELOPMENT IF THE INSTABILITY CAN INCREASE BUT MOST LIKELY JUST MULTICELLULAR ACTIVITY THIS EVENING WITH LOWER INSTABILITY. IN ADDITION...THERE MAY BE SOME PATCHY FOG LATE TONIGHT WITH THE WINDS DIMINISHING AND THE LOW LEVEL MOISTURE FROM TODAY/S RAINS ACROSS PARTS OF THE AREA. WILL GO A DEGREE OR TWO ABOVE GUIDANCE TONIGHT FOR LOWS MAINLY DUE TO THE INCREASED LOW LEVEL MOISTURE ACROSS THE AREA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... SHOULD KEEP DRY WEATHER THROUGH SUNDAY. AFTER SOME PATCHY FRI MORNING FOG...SKIES SHOULD BECOME PARTLY TO MOSTLY SUNNY WITH TEMPS IN THE MID 70S TO LOWER 80S IN NW FLOW ALOFT AND 850MB TEMPS AROUND 14C. THE NAM SUGGESTS SOME SHOWER ACTIVITY SATURDAY MORNING AS A WEAK UPPER DISTURBANCE MOVES THROUGH. THE AREA. HOWEVER THERE IS REALLY NO LOW LEVEL TRIGGER MECHANISM AND THE ATMOSPHERE IS GENERALLY DRY. WILL THEREFORE OPT TO KEEP OUT POPS LATE FRI NIGHT INTO SAT MORNING. THE RIDGE OVER THE MIDWEST BREAKS DOWN FOR THE WEEKEND...AS DOES THE TROUGH OVER THE EAST. THIS ALLOWS FOR WESTERLIES TO SINK SOUTH BY SUNDAY NIGHT...WITH WARM 850MB TEMPS ADVECTING INTO THE AREA FROM THE DESERT SOUTHWEST IN THE WEST SOUTHWEST FLOW. TEMPS WILL RISE THIS WEEKEND FROM THE LOW-MID 80S ON SATURDAY TO THE UPPER 80S TO LOWER 90S SUNDAY. WESTERN OHIO COULD SEE A FEW TEMPS CLOSE TO 95 ON SUNDAY WITH 850MB TEMPS CLOSE TO 20C. W-SW FLOW WILL KEEP ANY LAKE BREEZE PINNED TO THE SHORELINE SO EVEN AREAS NEAR LAKE ERIE WILL BE WARM. THE CLEVELAND AREA WILL ALSO LIKELY SEE TEMPS AROUND 90 WITH INCREASED HUMIDITY. && .LONG TERM /MONDAY THROUGH THURSDAY/... EXTENDED MODELS CONTINUE TO SUGGEST HOT AND HUMID WEATHER UNTIL FROPA MID WEEK. MODELS DIFFER ON FROPA TIMING BUT CONSENSUS THINKING IS GO WITH SLOWER SOLUTION. IN THE WARM AND UNSTABLE AIRMASS WILL NOT BE ABLE TO RULE OUT ISOLATED-SCATTERED POP UP THUNDERSTORMS EACH AFTERNOON/EVENING UNTIL FROPA BUT THE BEST CHANCE MAY BE WITH FROPA WED OR THU. WILL KEEP CHANCE POPS EACH DAY TUE-THU ALTHOUGH MANY PLACES TUE AND PERHAPS WED WILL STAY DRY. TEMPS WILL CONTINUE HOT WITH TEMPS CLOSE TO 90 TUE THEN DROPPING BACK TO THE 80S BY THU. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... LEADING EDGE OF FRONT NEAR AN ERI TO IND LINE...BUT IT IS A VERY SHALLOW FRONT AND TSRA DEVELOPING DEVELOPING JUST NORTHWEST OF FRONT. CURRENTLY CLUSTERS OF TSRA NEAR SANDUSKY TO CENTRAL INDY. LAKE IS ACTING TO STABALIZE THE SITUATION. EXPECT ADDITIONAL DEVELOPMENT SOUTH OF CLE AS THE LINE MOVES OFF LAKE ERIE...MAINLY BROKEN LINES AND CLUSTERS. IN ADDTION EXPECT SOME SHOWERS AND TSRA TO DEVELOP WITH AN UPPER LEVEL VORT MAX NOW IN ERN WISCONSIN. THIS FEATURE FORECAST TO MOVE INTO NW OHIO BY 00Z. BECAUSE OF THE TIMING OF THE SYSTEM DO NOT EXPECT MUCH FROM THIS OVERNIGHT. HIGH PRESSURE AND VFR WEATHER DEVELOPING FOR FRIDAY AND CONTINUING INTO SATURDAY. FRONTAL SYSTEM IN THE AREA FOR SUNDAY AND MONDAY WITH SOME MVFR CONDITIONS IN PRECIPITATION. && .MARINE... ONE COLD FRONT S OF THE LAKE NOW WITH LAKE BREEZE FRONT ALSO MOVING INLAND. THESE FEATURES HAVE BEEN FOCUS FOR RECENT THUNDERSTORM ACTIVITY. FORTUNATELY...LAKE ERIE SHOULD STAY PRETTY QUIET. UPPER LEVEL DISTURBANCE OVER WRN GREAT LAKES WILL ROTATE THRU TOWARD EVE AND COULD KICK OFF SOME MORE STORMS...BUT MORE LIKELY THAN NOT...THIS ACTIVITY WILL ALSO BE S OF THE LAKE. WILL HAVE TO WATCH STORM NEAR LANSING. SECONDARY FRONT WILL CROSS THE LAKE FRIDAY AM BUT BY THEN ATMOSPHERE SHOULD BE TOO DRY FOR MORE STORMS. AFTER THAT...HI PRES WILL BUILD IN FOR THE WEEKEND WITH LIGHT FLOW AND MINIMAL WAVES. IN SUMMARY...WILL HAVE TO KEEP AN EYE TO THE SKY FOR A FEW MORE HOURS THEN IT WILL BE FAIRLY QUIET. W TO NW FLOW TONIGHT AND FRI NOT EXPECTED TO BE AS STRONG AS EARLIER THOUGHT SO WILL LOWER WIND AND WAVE FORECASTS FOR THOSE PERIODS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MITCHELL NEAR TERM...MRD SHORT TERM...MRD LONG TERM...MRD AVIATION...DJB MARINE...KUBINA
Hazardous weather outlook, Jul 5, 1:01 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
101 PM EDT THU JUL 5 2007
LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
061715-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
101 PM EDT THU JUL 5 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. STRONG WINDS AND MARGINALLY LARGE HAIL WILL BE THE BIGGEST
SEVERE WEATHER THREATS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ001>003-061715-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
101 PM EDT THU JUL 5 2007
...SEVERE THUNDERSTORM WATCH 487 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MRDIn the hours before
Special weather statement, Jul 5, 12:34 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1234 PM EDT THU JUL 5 2007 OHZ003-006>008-051800- LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 1234 PM EDT THU JUL 5 2007 ...LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE TOLEDO METRO AREA... A BROKEN LINE OF STRONG THUNDERSTORMS EXTENDING FROM OREGON THROUGH MAUMEE WILL CONTINUE TO MOVE SOUTHEAST AT 35 MPH...AFFECTING BOWLING GREEN...OAK HARBOR...AS WELL AS FREMONT THROUGH 2 PM. WIND GUSTS UP TO 50 MPH...SMALL HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS. AT 1220 PM...TOLEDO EXPRESS AIRPORT REPORTED A WIND GUST OF 46 MPH WITH A THUNDERSTORM. PERSONS OUTSIDE SHOULD TAKE SHELTER UNTIL THE STORMS PASS. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 11:05 AM EDT | Areal Flood Advisory | CLE | Stark | 3 hr |
| Jul 5, 2:25 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 106 min |
| Jul 5, 3:43 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 5, 5:19 PM EDT | Special Marine Warning | CLE | 56 min |
Nearby
Marine Weather Statements in Ohio, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.